# SDR CA131210005

- Difficulty date: November 26, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B3
- Engine: Tmeca ARRIEL2B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Valve
- Part number: 029258070
- Condition: Leaking
- Location: Fuel Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) VALVE FOUND TO BE LEAKING BEYOND LIMITS.
